Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Phragmén-Lindelöf theorems for second order quasi-linear elliptic partial differential equations


Author: John O. Herzog
Journal: Proc. Amer. Math. Soc. 15 (1964), 721-728
MSC: Primary 35.47
MathSciNet review: 0168905
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Bodewig, Matrix calculus, North-Holland Publishing Company, Amsterdam, 1956. MR 0080363
  • [2] R. Courant and D. Hilbert, Methods of mathematical physics. Vol. I, Interscience Publishers, Inc., New York, N.Y., 1953. MR 0065391
  • [3] Avner Friedman, On two theorems of Phragmén-Lindelöf for linear elliptic and parabolic differential equations of the second order, Pacific J. Math. 7 (1957), 1563–1575. MR 0100713
  • [4] David Gilbarg, The Phragmén-Lindelöf theorem for elliptic partial differential equations, J. Rational Mech. Anal. 1 (1952), 411–417. MR 0050122
  • [5] E. Hopf, Elementarie Betrachtungen über die Losungen partieller Differentialgleichungen zweiter Ordnung vom elliptischen Typus, S.-B. Preuss. Akad. Wiss. 19 (1927), 147-152.
  • [6] Eberhard Hopf, Remarks on the preceding paper by D. Gilbarg, J. Rational Mech. Anal. 1 (1952), 419–424. MR 0050123
  • [7] E. M. Landis, Some questions in the qualitative theory of elliptic and parabolic equations, Amer. Math. Soc. Transl. (2) 20 (1962), 173–238. MR 0136855
  • [8] E. M. Landis, Some questions in the qualitative theory of second-order elliptic equations (case of several independent variables), Uspehi Mat. Nauk 18 (1963), no. 1 (109), 3–62 (Russian). MR 0150437
  • [9] E. Phragmén and Ernst Lindelöf, Sur une extension d’un principe classique de l’analyse et sur quelques propriétés des fonctions monogènes dans le voisinage d’un point singulier, Acta Math. 31 (1908), no. 1, 381–406 (French). MR 1555044, 10.1007/BF02415450
  • [10] J. B. Serrin, On the Phragmén-Lindelöf principle for elliptic differential equations, J. Rational Mech. Anal. 3 (1954), 395–413. MR 0062918

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.47

Retrieve articles in all journals with MSC: 35.47


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0168905-5
Article copyright: © Copyright 1964 American Mathematical Society